# SDR 2002FA0000174

- Difficulty date: January 23, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N340WT
- Make and model: Cessna 340A
- Aircraft serial: 340A0332
- Engine: Cont TSIO520*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 99102992
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED RT FUEL QUANTITY INDICATOR FAILED, THEN RT FUEL TRANSFER LIGHT ON AND RT LANDING LIGHT CIRCUIT BREAKER POPPED.  AFTER FLIGHT, VISUAL INSPECTION OF THE RT ENGINE NACELLE IDENTIFIED A BURN THROUGH NACELLE SKIN ADJACENT TO THE RT ENGINE OVERBOARD TAILPIPE.  INVESTIGATION REVEALED THE TAILPIPE HAD FAILED AT THE  OUTBOARD BEND, IN THE ENGINE COMPARTMENT, DAMAGING THE EXTERNAL NACELLE SKIN, FIREWALL, CANTED BULKHEAD, ENGINE BEAM, AND WIRING BEHIND THE FIREWALL.
